# SDR DHL9770261D

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 848
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, BS 848 LEFT FRAME IS CRACKED, LOCATED BELOW FLOOR LEVEL NEAR TOP OF CENTER WING TANK.  REMOVED AND REPLACED L ANGLE  PER SRM  51-10-1, 14 BY 1.5 N/R 3166.
